MAUDE Adverse Event Report: AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF

AXOGEN CORPORATION AXOGUARD HA+ NERVE PROTECTOR; NERVE CUFF
Lot Number LB1609416
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 07/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot produced 10 devices.According to the device lot history record, all devices released for distribution met the final inspection specification requirements and sterilization requirements.
 
Event or Problem Description
Ha+ was implanted on (b)(6) 2025 to manage the patient's discomfort from a previous palmaris longus harvest related to a trapeziectomy for a suspension plasty, the surgeon performed an incision just above the wrist.In this procedure, ha+ was applied as an adhesion barrier to protect the tendons in the wrist, where the patient had been experiencing inflammation.Although the use of ha+ on the tendon was communicated as off-label, the surgeon made a decision to utilize it, drawing on his clinical expertise and judgment for the patient's benefit.However, post-operative complications arose, leading to an infection that necessitated the removal of the ha+ device.

Brand Name
AXOGUARD HA+ NERVE PROTECTOR
Common Device Name
NERVE CUFF
Manufacturer (Section D)
AXOGEN CORPORATION
tampa heights 111 w oak ave
tampa FL 33602
Manufacturer (Section G)
AXOGEN CORPORATION BURLESON
300 boone rd ste a3
burleson TX 76028
Manufacturer Contact
shravani shastry
tampa heights 111 w oak ave
tampa, FL 33602
MDR Report Key22749098
Report Number3017860045-2025-00007
Device Sequence Number21219187
Product Code JXI
UDI-Device Identifier10850828007135
UDI-Public10850828007135
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/25/2026
Device Lot NumberLB1609416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown